# SDR DALA2024011700696

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 12,847 hours, 1,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Iced
- Location: R3 Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 3R DOOR SLIDE ARMED FLICKERING AT GATE WITH SLIDE DISARMED. CORRECTIVE ACTION: FOUND ICE BUILT UP AROUND 3R DOOR SLIDE ARMING LINKAGES. CLEARED ICE BUILD UP AND CHECKED DOOR OPERATION AND SLIDE ARMING MECHANISM. DOOR AND SLIDE ARMING MECHANISM OPERATES NORMAL. " SLIDE" APPEARS AND DISAPPEARS ON ECAM DISPLAY AS NORMAL. (5078895)
